Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
188103SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 188/103 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 188 mmHgDBP 103 mmHg
MAP = mmHg
2.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes spontaneously, is oriented to person, place and time and shows as the best motor response: obeys commands. Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: slightly limited; moisture: constantly moist; activity: chairfast; mobility: very limited; nutrition: probably inadequate; friction and shear: potential problem. Find the Braden total B.

6–23
B =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: rarely moist; activity: walks occasionally; mobility: no limitation; nutrition: adequate; friction and shear: problem. Find the Braden total B.

6–23
B =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 62 kg and is 198 cm tall. Calculate the BMI and click the WHO weight category.

62 kg198 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 95/min, a grimace when stimulated, some flexion of the arms and legs and no breathing. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low

Answer key

  1. 1. MAP = 131 mmHg
  2. 2. GCS = 15
  3. 3. B = 12
  4. 4. B = 19
  5. 5. underweight
  6. 6. moderately abnormal

Full step-by-step solutions: practise this topic on examproblems.com.